# SDR N6WA2013032901

- Difficulty date: March 29, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 24,055 hours, 17,231 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT EMERGENCY DOOR SQUEALS LOUDLY IN FLIGHT.  REMOVED EMERGENCY EXIT DOOR AND CLEANED DOOR JAM AND SEAL ASSY IAW AMM 52-21-00.
